# SDR ASAA2016022415659

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,231 hours, 10,501 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC INPUT PANEL BUTTONS ARE INTERMITTENT.  L-6 AND CLEAR BUTTONS.  ACFT GROUNDED. VERIFIED, REF AMM 34-61-01.  R & R F/O'S FMC MCDU KEYBOARD.  OPS NORMAL.
